# SDR DL72W972650

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE954D0157
- Condition: Failed
- Location: A-Hyd Syst
- Component: 000AE954D01
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, LOST ALL 'A' SYSTEM HYD FLUID ON CLIMB-OUT.  REPLACED FLEX LINE ON LEFT ELEVATOR PCU.
